# SDR AALA991906

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010 - 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- LEFT SIDE OF STR 30 CORRODED FORWARD OF FRAME STA 1030.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 AND SKIN DOUBLER PER SRM 53-30-3 FIG 3A.  TST:  59,544 HOURS. CYCLES:  36,749.  (X)
